EconPapers    
Economics at your fingertips  
 

Optimal Term Structure in a Monetary Economy with Incomplete Markets

Matthew Hoelle

The B.E. Journal of Theoretical Economics, 2018, vol. 18, issue 1, 26

Abstract: In a stochastic economy, the rebalancing of short and long term government debt positions can have real effects when markets are incomplete. This paper analyzes both stationary and dynamic policy rules for the term structure of interest rates. After proving the existence of a recursive representation of equilibrium, necessary conditions for Pareto efficiency are characterized. The necessary conditions are equivalent for both stationary and dynamic policy rules.

Keywords: unconventional monetary policy; yield curve; asset span; incomplete markets; Pareto efficiency (search for similar items in EconPapers)
JEL-codes: D52 E43 E44 E52 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/bejte.2018.18.iss ... -0158.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:18:y:2018:i:1:p:26:n:18

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/bejte

Access Statistics for this article

The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper

More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2019-06-27
Handle: RePEc:bpj:bejtec:v:18:y:2018:i:1:p:26:n:18